# SDR DXTA2024010310501

- Difficulty date: January 2, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6062
- Aircraft time: 6,917 hours, 3,801 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Part number: 601R593221
- Part serial: 361387
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL380 WE HAD AN UNCOMMANDED FLAP EXTENSION.  IT STARTED AT 2 PERCENT AND VERY SLOWLY, OVER ABOUT 15 MINUTES, EXTENDED TO 20 PERCENT.  WE DIVERTED AND DESCENDED TO FL240 WHERE THE FLAPS ABRUPTLY RETRACTED.  THE FLAPS THEN SLOWLY FLUCTUATED BETWEEN 9 PERCENT EXTENDED AND RETRACTED UNTIL 14,000 FEET.  APPROACH AND LANDING WERE NORMAL. REMOVED FAULTY FLAP POWER SUPPLY AND INSTALLED NEW  FLAP POWER SUPPLY  IAW AMM 27-24-07 REMOVE FAULTY RT FLAP POSITION TRANSMITTER AND INSTALLED NEW RT FLAP POSITION TRANSMITTER IAW AMM 27-55-01 OPS CHECK GOOD PERFORMED VISUAL INSPECTION OF THE FLAPS WITH NO DEFECTS NOTED. PERFORMED SEVERAL OPS CHECKS OF THE FLAPS WITH NO DEFECTS NOTED.  WORK COMPLETED IAW AMM 27-54-00. MORE TROUBLESHOOTING REQUIRED MCC ELECTS TO PERFORM FDR & QAR DOWNLOAD.FDR DOWNLOAD REQUIRES EITHER CONFIGURED ROSE SOFTWARE OR TOOLING FROM BOMBARDIER. CONFIRMED ROSE LAPTOP ON SITE NOT CONFIGURED. QAR SENT IN SQUAWK 2.7.  OVERSPEED INSPECTION DOES NOT CALL FOR GEAR SWING. ARFT IN HANGER GEAR SWING NOT REQUIRED IAW AMM 05-51-05 PERFORMED UNSCHEDULED VISUAL INSPECTION OF THE FLAPS AND FOUND THE RH WING #4 FLAP FLEX SHAFT WITH POSSIBLE CORROSION. WORK COMPLETED IAW AMM 05-51-05. GOT THE KGB DART FDR DOWNLOAD BOX & SET ACFT IN DOWNLOAD CONFIGURATION. PERFORM FDR DOWNLOADS & DOWNLOAD ALL FILES TO THE KGB BOX.  ALL WORK DONE IAW MM 31-31-00 REMOVED RIGHT WING FLAP FAIRING 671AB TO GAIN ACCESS TO FLAP POSTION TRANSMITTER, IAW AMM 57-26-03. REMOVED COCKPIT FLOOR PANEL.IAW AMM 53-01-01 PER FSR REQUEST CARRIED OUT TROUBLESHOOTING WORKSHEET. COMPLIED WITH INSPECTION OF FLAP FLEX SHAFTS. COMPLIED WITH EXTENSION & RETRACTION TIME CHECKS AT 18 SECONDS. PULLED CIRCUIT BREAKER CBP-2 FLAP MOTOR 2 AND PERFORMED VOLTAGE CHECKS FROM JB10 TP-A9 ON PCB3. AT FLAP SETTING 0-20-30-45 WHILE MONITORING THE VOLT METER AND TAPPING ON THE RH FLAP POSITION TRANSMITTER. PUSHED CIRCUIT BREAKER BACK IN AND PERFORMED VOLTAGE CHECKS AGAIN. FILLED OUT TROUBLESHOOTING WORKSHEET SEE EMAIL FOR VALUES AND FEEDBACK FROM CRC. PERFORMED RH FLAP POSITION TRANSMITTER RIGGING CHECK PER AMM TASK 27-55-01-820-801 UP TO STEP F (1). AND NO DEFECTS WERE NOTED.  POWERED A/C AND ALLOWED TO INITIALIZE. DOWNLOADED MDC FAULT HISTORY TO USB REF CL650 AMM 45-45-00. EMAILED FILES TO THE CRC AS REQUESTED PER BOMBARDIER CRC REQUEST PERFORMED VOLTAGE CHECKS FROM 3610 TP-A9 ON PCB3. AT FLAP SETTING 0-20-30-45 WHILE MONITORING THE VOLT METER AND TAPPING ON THE RH FLAP POSITION TRANSMITTER AND FREEZING THE TRANSMITTER WITH FREEZE SPRAY. PUSHED CIRCUIT BREAKER BACK IN AND PERFORMED VOLTAGE CHECKS AGAIN. NO DEFECTS WERE NOTED AND NO CHANGE WHEN TRANSMITTER WAS COLD SOAKED COMPARED TO NOT BEING COLD SOAKED.. RETURNED JB10 BACK TO ORIGINAL CONFIGURATION. WORK REF. BOMBARDIER ENGINEERING AC 6062 FLAP TROUBLESHOOTING. 2 TECH REQUIRED INSTALLED RH WING INBD FWD FLAP FAIRING IAW CL-650 AMM 57-26-03 INSTALLED COCKPIT FLOOR PANEL (JEPP BOX) IAW CL-650 AMM 53-01-01 PER BOMBARDIER, GAINED ACCESS TO THE DCU 1 AND DCU 2 IN THE AVIONICS BAY. REMOVED DCU 1 AND DCU 2 TO GAIN ACCESS TO CONNECTORS 1P1WA-E AND 2P1WA-E RESPECTIVELY. GAINED ACCESS TO THE L/H CONSOLE PCB POWER SUPPLY BY REMOVING THE L/H AFT LOWER SIDE PANEL IN THE COCKPIT AND PERFORMED RINGOUTS FROM THE DCU 1 TO THE R/H WING FLAP POSITION TRANSMITTER, FROM THE DCU 2 TO THE R/H WING FLAP POSITION TRANSMITTER AND FROM THE L/H CONSOLE PCB POWER SUPPLY TO THE R/H WING FLAP POSITION TRANSMITTER, ALL WIRING CHECKS GOOD. NO DEFECTS NOTED. REF CL-550 WDM 27-34-00. MULTIMETER USED: TL-103748 CAL DUE: 02-28-24. BOMBARDIER SUGGESTED THE FOLLOWING "IF NO ISSUES WERE FOUND FOLLOWING THE PREVIOUS AND THESES WIRE CHECKS, BOMBARDIER RECOMMENDATION IS TO REPLACE THE LH CONSOLE PCB (A1CK) POWER SUPPLY AND Z2CG R/H WING FLAP POSITION TRANSMITTER TO MITIGATE ONE OF THE POSSIBLE CAUSE OF THIS ISSUE. LH CONSOLE PCB (A1CK) POWER SUPPLY AND Z2CG R/H WING FLAP POSITION TRANSMITTER NEEDS TO BE REPLACED REINSTALEDL L/H AFT LOWER SIDE PANEL THAT WAS REMOVED FOR GAINING ACCESS TO THE PCB POWER SUPPLY. IAW CL-650 AMM 25-15-17 OPS CHECKS GOOD REMOVE FAULTY R/H FLAP POSITION TRANSMITTER P/N:600-93030-27-03 S/N:M134053 AND INSTALLED NEW CUSTOMER SUPPLIED R/H FLAP POSTION TRANSMITTER P/N:600-93030-27 S/N:Y668050 IAW CL-350 AMM 27-55-01 OPS CHECK GOOD REMOVED FAULTY FLAP POWER SUPPLY P/N:601R59322-1 S/N:36138-7 AND INSTALLED NEW CUSTOMER SUPPLIED FLAP POWER SUPPLY P/N:601R59322-1 S/N:12672-5 IAW CL-650 AMM 27-24-07 PERFORMED OPS CHECK OF FLAPS, AILERON TRIM AND RUDDER TRIM IAW CL-650 AMM 27-12-00, 27-22-00 AND 27-55-01 ALL OPS CHECKS GOOD FORMED FUNCTIONAL TEST OF FLAP CONTROL UNIT ALL DRIVERS ON CIRCUIT IAW CL-650 AMM 27-51-04 FUNSTIONAL CHECK GOOD RESTORED AIRCRAFT TO ORIGIONAL CONFIGURATION PERFORMED OPS CHECK OF FCC SERVO TACHOMETER AND PREVOTER IAW CL-650 AMM 22-11-00 OPS CHECK GOOD PERFORMED FUNCTIONAL TEST OF THE ELEVATOR SLIP CLUTCH IAW CL-650 AMM
